# SDR DL757031000

- Difficulty date: November 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 60,752 hours, 33,030 cycles
- Engine: Pwa PW2037
- Engine time: 36,454 hours, 17,621 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part serial: 716590
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT HYD QTY LOSS.  FOUND PRESSURE LINE IN RT PYLON DAMAGED.  REPLACED SAME.
